# SDR AALA960475

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 423-425
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION LOWER WING SKIN EXTENSION OUTBOARD OF NR 4 SLAT TRACK.  REPAIRED PER B727 AARD 57-30-00-2 PG 1-3.  (M)
